# SDR CALA9601387

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED AT STA 1000, BETWEEN STRINGER 17 AND 18.  THE DENTED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
